MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during aliniq ams configuration by abbott, 379 iron and hdl results were released incorrectly before verification and lims build was completed.All the assays were disabled in the ams automation as required to prevent results from being generated in a live state.However, an ams specialist enabled the assays on (b)(6) 2023, and the customer found the results were then being released to patient charts and re-disenabled them on (b)(6) 2023.The patient results that were released did not have reference ranges applied to them and 79 of the results were not flagged for low iron.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The abbott specialist determined that the cause of the incorrectly released results by the aliniq ams was due to human error when the wrong configurations were performed during an assay verification phase.To address the scenario the tests were disabled in the aliniq ams automation monitor.Additionally, the resolution was to undo the implemented change in the driver parameter and properly configure the ¿assay availability¿ in the instrument transmission settings.A review of tracking and trending of the aliniq found no additional complaints related to the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation no systemic issue or deficiency with the aliniq ams was identified.After further review, section h6 component code was updated from (b)(6).
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16750961
Report Number3004032053-2023-00013
Device Sequence Number19649560
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown